# SDR 95ZZZX3451

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, THE RT INBOARD FLAP, OUTBOARD, FORMER AND SCISSOR PANEL ATTACHMENT ANGLES FOUND CRACKED IN 2 LOCATIONS, BOTTOM AREA.  REMOVED FASTENERS, STOP DRILLED CRACK, FABRICATED AND INSTALLED ANGLE IAW DER ARW 12565-128.
